# SDR QXEA0101938

- Difficulty date: November 15, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING INBOARD, TRAILING EDGE FLAP, VANE, LEADING EDGE IS CHAFED AT OUTBOARD END.  REPAIRED IAW FOKKER SRM 51-10-4, SRM 57-01-01, PAGE 3 AND FOKKER MM 51-30-00.
